# SDR ASAA0853432

- Difficulty date: August 19, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,821 hours, 1,764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002817
- Condition: Malfunctioned
- Location: Flt Manage
- Part time: 5,821 hours, 1,764 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "INFO ONLY" "FMC DISAGREE" QRH RESET PERFORMED INFO NOTED PERFORMED FMC BITE TEST REF FIM 34 61 TASK 801 WITH NO FAILED MESSAGES.  AIRCRAFT OKAY FOR ETOPS FLIGHT.
